Universidad Complutense de Madrid
E-Prints Complutense

Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. (1993) Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue. The Journal of the Operational Research Society, 44 (3). pp. 309-313. ISSN 0160-5682

[img] PDF
Restringido a Repository staff only

155kB

Official URL: http://www.jstor.org/stable/2584201


URLURL Type
http://www.jstor.org/Publisher


Abstract

In this paper we study the M/H2/1 queue with returning customers. We obtain explicit formulae for the steady-state distribution and the expected quality characteristics of the system. In addition, a simple recursion scheme for computing the 'orbit' busy period is proposed.


Item Type:Article
Uncontrolled Keywords:Convolutive equations, Hyperexponential distribution, Markov processes, Retrial queues, Steady-state distribution
Subjects:Sciences > Mathematics > Operations research
ID Code:16282
Deposited On:10 Sep 2012 08:02
Last Modified:22 Feb 2019 13:18

Origin of downloads

Repository Staff Only: item control page